Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA non-commutative algorithm with an application to the computation of Loewy layers
Author(s) Simon A. King
TypeArticle in Journal
AbstractAbstract We provide a non-commutative version of the F5 algorithm, namely for right-modules over path algebra quotients. It terminates, if the path algebra quotient is a basic algebra. We show that the signatures used in the F5 algorithm allow to read off a basis for each Loewy layer, provided that a negative degree monomial ordering is used. As a byproduct, Gröbner bases in this setting can be computed more efficiently with the F5 algorithm than with Buchberger
KeywordsLoewy layer
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717114000169
LanguageEnglish
JournalJournal of Symbolic Computation
Volume65
Number0
Pages111 - 129
Year2014
Edition0
Translation No
Refereed No
Webmaster